is easy bruising a sign of hepatitis?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

destined
New Member


Date Joined Jul 2006
Total Posts : 12
   Posted 9/1/2006 5:42 PM (GMT -7)   
ive noticed lately that i get bruises very easily especially in my hands.........weird. Is this a sign of hepatitis?

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 9/1/2006 6:47 PM (GMT -7)   
i would talk to your dr about that destined,,,,,but easily bruised is usually due to thin blood,,,,,,,,which can be cause from meds n such,
take care
trish
 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 9/1/2006 7:41 PM (GMT -7)   
Easy bruising can also be caused by liver disease. However, as Trish suggested, it's best to consult with your doctor, as there are many other causes for bruising.

Connie

destined
New Member


Date Joined Jul 2006
Total Posts : 12
   Posted 9/2/2006 2:56 PM (GMT -7)   
so you dont think its hepatiis?............also i get a sharp pain in my back on the right in my ribs. Not in the front of my chest but in my back where my back right ribs are....

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 9/2/2006 3:11 PM (GMT -7)   
distined hon,you posted in another forum asking about the same symptoms,,,,,,,,,its time you go to the dr and find out exactly what the problem is,,,,,please let us know what he/she says ,,,,,,we are not drs here,,,,,find out your diagnosis and we ll be more then happy to try to help you deal with whatever is going on,have a good day :)
trish
 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 


destined
New Member


Date Joined Jul 2006
Total Posts : 12
   Posted 9/2/2006 10:53 PM (GMT -7)   
yes i did.........I thought it was hiv but i got tested 2 times and it was negative. Now my doctor took another blood test and nothing shows abnormal. He even took a thyroid test and nothing.But i still get these bruises and that pinching pain in the back of my right ribs and thought maybe someone here had an idea. I guess Ill go elsewhere sorry.......

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 9/3/2006 7:12 AM (GMT -7)   
no destined,i didnt mean for you to go somewhere else ,,,,,,just we arent drs here,,,,,,,,,i just want you to make your dr find out whats wrong with you,,,,,,or else find a dr who can help you. are you on any medications? good luck
trish
 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 


destined
New Member


Date Joined Jul 2006
Total Posts : 12
   Posted 9/4/2006 12:09 AM (GMT -7)   
i take tylenol alot cause i get headaches.and i did take tylenol flu pills a few times...thats all tho....im just gonna have to see a third doc

Marg57
Regular Member


Date Joined Dec 2005
Total Posts : 446
   Posted 9/4/2006 2:00 AM (GMT -7)   
I agree with Trish. See a doctor who will perservere to find the cause of your bruising. I bruise easily. I have liver disease but also i think my Prednisone causes thin skin so any bump either bruises badly or bleeds if the skin is broken. Just rubbing my arm on a twig in the garden and I may blled or bruise.
Hope you find a doctor who can give you the answers you need.
Marg
 


hep93
Elite Member


Date Joined Jul 2005
Total Posts : 12014
   Posted 9/4/2006 2:59 AM (GMT -7)   
Tylenol is an anti-inflammatory and does cause thinning of the blood.  You don't say if you get bruises anywhere else or how much Tylenol you take.  I am going to have surgery the end of the month and cannot take any ibuprofen for a week prior to surgery because it will cause excessive bleeding.  If you can go without an anti-inflammatory for a week or two, that is one way to confirm or eliminate what is causing the bruising.  If you are still bruising when your body is clear of Tylenol, then you definitely need to seek out another doctor.
 
Good luck!
Connie
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:30 PM (GMT -7)
There are a total of 2,732,719 posts in 301,047 threads.
View Active Threads


Who's Online
This forum has 151202 registered members. Please welcome our newest member, Ed Ski.
340 Guest(s), 7 Registered Member(s) are currently online.  Details
notsosicklygirl, dacarte3, Michael_T, Gear, astroman, gilly2, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer